# SDR CA120402002

- Difficulty date: March 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 74,217 hours
- Engine: Ge CF680A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Power Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT WALK AROUND INSPECTION BY MAINTENANCE PERSONNEL IDENTIFIED MISSING PIECE FROM T3/T4 BLADES, ENGINE NR 2.   MAINTENANCE DETERMINED DAMAGE WAS BEYOND LIMITS.  ACFT REMOVED FROM SERVICE FOR ENGINE REPLACEMENT.  AWAITING ENGINE SHOP TEAR-DOWN TO DETERMINE SPECIFIC FAILURE.  NOTE TIMES LISTED ABOVE ARE FROM LAST ESV.
